# SDR DL72W001299

- Difficulty date: July 9, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- Aircraft time: 75,971 hours, 51,310 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AUTO PACK TRIP LIGHT FAILED TO ILLUMINATE ON TAKEOFF.  RETURN TO GATE.  REPLACED AUTO PACK TRIP SWITCHES.
